# SDR DL72W981509

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Cracked
- Location: Dorsal Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.25 INCH CRACK DORSAL FIN SKIN LEFT SIDE BELOW PANEL 9523.  REPAIRED PER M/M 54-30-0 PG 804.
